American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[2] Douglas N. Arnold, Richard S. Falk and Ragnar Winther. Finite element exterior calculus: from Hodge theory to numerical stability. Bull. Amer. Math. Soc. 47 (2010) 281-354. MR 2594630.
Abstract, references, and article information   
View Article: PDF

[3] Margaret H. Wright. The interior-point revolution in optimization: History, recent developments, and lasting consequences. Bull. Amer. Math. Soc. 42 (2005) 39-56. MR 2115066.
Abstract, references, and article information   
View Article: PDF

[4] Jean E. Taylor. Some mathematical challenges in materials science. Bull. Amer. Math. Soc. 40 (2003) 69-87. MR 1943134.
Abstract, references, and article information   
View Article: PDF

[5] Konstantin Mischaikow and Marian Mrozek. Chaos in the Lorenz equations: a computer-assisted proof . Bull. Amer. Math. Soc. 32 (1995) 66-72. MR 1276767.
Abstract, references, and article information   
View Article: PDF

[6] H. Woźniakowski. Average case complexity of linear multivariate problems . Bull. Amer. Math. Soc. 29 (1993) 70-76. MR 1193541.
Abstract, references, and article information   
View Article: PDF

[7] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information   
View Article: PDF

[8] Gilbert Strang. Wavelet transforms versus Fourier transforms . Bull. Amer. Math. Soc. 28 (1993) 288-305. MR 1191480.
Abstract, references, and article information   
View Article: PDF

[9] S. P. Hastings and W. C. Troy. A shooting approach to the Lorenz equations . Bull. Amer. Math. Soc. 27 (1992) 298-303. MR 1161275.
Abstract, references, and article information   
View Article: PDF

[10] J. F. Traub and H. Woźniakowski. Perspectives on information-based complexity . Bull. Amer. Math. Soc. 26 (1992) 29-52. MR 1102756.
Abstract, references, and article information   
View Article: PDF

[11] Beresford N. Parlett. Some basic information on information-based complexity theory . Bull. Amer. Math. Soc. 26 (1992) 3-27. MR 1102755.
Abstract, references, and article information   
View Article: PDF

[12] Morris W. Hirsch and Richard S. Palais. Editors' remarks: ``Some basic information on information-based complexity theory'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ 26 (1992), no.\ 1, 3--27; MR1102755 (94e:68077a)] by B. N. Parlett and ``Perspectives on information-based complexity'' [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no.\ 1, 29--52; MR1102756 (94e:68077b)] by J. F. Traub and H. Wo\'zniakowski . Bull. Amer. Math. Soc. 26 (1992) 1-2. MR 1141473.
Abstract, references, and article information   
View Article: PDF

[13] H. Woźniakowski. Average case complexity of multivariate integration. Bull. Amer. Math. Soc. 24 (1991) 185-194. MR 1072015.
Abstract, references, and article information   
View Article: PDF

[14] Luen-Chau Li. On the complete integrability of some Lax systems on ${\text{GL}}\left( {n,R} \right) \times {\text{GL}}\left( {n,R} \right)$. Bull. Amer. Math. Soc. 23 (1990) 487-493. MR 1028140.
Abstract, references, and article information   
View Article: PDF

[15] Mark A. Kon and Erich Novak. The adaption problem for approximating linear operators. Bull. Amer. Math. Soc. 23 (1990) 159-165. MR 1028139.
Abstract, references, and article information   
View Article: PDF

[16] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information   
View Article: PDF

[17] Lenore Blum, Mike Shub and Steve Smale. On a theory of computation and complexity over the real numbers: $NP$- completeness, recursive functions and universal machines. Bull. Amer. Math. Soc. 21 (1989) 1-46. MR 974426.
Abstract, references, and article information   
View Article: PDF

[18] Peter Linz. A critique of numerical analysis. Bull. Amer. Math. Soc. 19 (1988) 407-416. MR 936891.
Abstract, references, and article information   
View Article: PDF

[19] Stephan M. Hammel, James A. Yorke and Celso Grebogi. Numerical orbits of chaotic processes represent true orbits. Bull. Amer. Math. Soc. 19 (1988) 465-469. MR 938160.
Abstract, references, and article information   
View Article: PDF

[20] T. Y. Li, Tim Sauer and James A. Yorke. Numerically determining solutions of systems of polynomial equations. Bull. Amer. Math. Soc. 18 (1988) 173-177. MR 929095.
Abstract, references, and article information   
View Article: PDF

[21] John Gregory. Numerical methods for extremal problems in the calculus of variations and optimal control theory. Bull. Amer. Math. Soc. 18 (1988) 31-34. MR 919654.
Abstract, references, and article information   
View Article: PDF

[22] Edward W. Packel and Henryk Woźniakowski. Recent developments in information-based complexity. Bull. Amer. Math. Soc. 17 (1987) 9-36. MR 888879.
Abstract, references, and article information   
View Article: PDF

[23] Steve Smale. On the efficiency of algorithms of analysis. Bull. Amer. Math. Soc. 13 (1985) 87-121. MR 799791.
Abstract, references, and article information   
View Article: PDF

[24] Andrew Majda. The existence and stability of multi-dimensional shock fronts. Bull. Amer. Math. Soc. 4 (1981) 342-344. MR 609047.
Abstract, references, and article information   
View Article: PDF

[25] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information   
View Article: PDF

[26] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[27] Harald Niederreiter. The serial test for linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 273-274. MR 0458791.
Abstract, references, and article information   
View Article: PDF

[28] Frank Stenger. Upper and lower estimates on the rate of convergence of approximations in $H_p$. Bull. Amer. Math. Soc. 84 (1978) 145-148. MR 0474714.
Abstract, references, and article information   
View Article: PDF

[29] R. Böhme and A. J. Tromba. The number of solutions to the classical Plateau problem is generically finite. Bull. Amer. Math. Soc. 83 (1977) 1043-1044. MR 0461305.
Abstract, references, and article information   
View Article: PDF

[30] William B. Jones and W. J. Thron. Two-point Padé tables and $T$-fractions. Bull. Amer. Math. Soc. 83 (1977) 388-390. MR 0447543.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 50 found      Go to page: 1 2